Asymptotic analysis of finite difference methods

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

JUNK, Michael, Zhaoxia YANG, 2004. Asymptotic analysis of finite difference methods. In: Applied Mathematics and Computation. 158(1), pp. 267-301. ISSN 0096-3003. eISSN 1873-5649. Available under: doi: 10.1016/j.amc.2003.08.097

@article{Junk2004Asymp-25399, title={Asymptotic analysis of finite difference methods}, year={2004}, doi={10.1016/j.amc.2003.08.097}, number={1}, volume={158}, issn={0096-3003}, journal={Applied Mathematics and Computation}, pages={267--301}, author={Junk, Michael and Yang, Zhaoxia} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25399"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25399"/> <dc:contributor>Yang, Zhaoxia</dc:contributor> <dcterms:bibliographicCitation>Applied Mathematics and Computation ; 158 (2004), 1. - S. 267-301</dcterms:bibliographicCitation> <dc:rights>terms-of-use</dc:rights> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Junk, Michael</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Junk, Michael</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-11T10:39:55Z</dc:date> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:abstract xml:lang="eng">With this article, we want to advocate the use of asymptotic methods for the analysis of finite difference schemes. We present several examples to demonstrate the applicability of the approach. Advantages over the modified equation and truncation error analysis are pointed out.</dcterms:abstract> <dc:creator>Yang, Zhaoxia</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2004</dcterms:issued> <dcterms:title>Asymptotic analysis of finite difference methods</dcterms:title> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-11T10:39:55Z</dcterms:available> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account